251
Moms Expertise

Hives on baby after taking Amoxicillin: what to do?

Add your advice here…
Message length 300 characters recommended
07/29/14

Any allergic reaction should be reported to your doctor right away. You need to stop giving your baby the medication right away. Depending on your baby's age the the type of reaction you might need to give your baby some Benadryl. Your doctor will need to prescribe your baby a new antibiotic that they are not allergic to.

4
What is Moms Expertise?
“Moms Expertise” — a growing community - based collection of real and unique mom experience. Here you can find solutions to your issues and help other moms by sharing your own advice. Because every mom who’s been there is the best Expert for her baby.
Add your expertise
Baby checklist. Newborn
Hives on baby after taking Amoxicillin: what to do?
08/07/16Moment of the day
My Son Josiah, Me and My Gabriel
030
Browse moms
Moms of babies
SandyMandyMaricela4NicoleTishCharitaDanielleFeliciaMelissa4NicolleBethanySusan